# SDR ASOA99064

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120006
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 12022623001
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4911 - DURING TAKEOFF IN CLIMB, THE PILOT CALLED FOR GEAR UP.  THE F/O TRIED SEVERAL TIMES TO MOVE THE GEAR HANDLE UP, BUT WAS UNABLE.  THE PILOT DIRECTED THE F/O TO USE THE DOWNLOCK RELEASE BUTTON AND TRY AGAIN, WHICH WAS STILL UNSUCCESSFUL.  DFW MAINTENANCE HAD THE PILOT REPEAT THE PROCEDURE, ALSO UNSUCCESSFUL.  THE AIRCRAFT RETURNED TO DFW AND HAD AN UNEVENTFUL LANDING.  DFW MAINTENANCE REMOVED AND REPLACED THE RIGHT PROXIMITY SWITCH HARNESS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
